# SDR DALA2024101810194

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spherical Bearin
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION ON HOUSING SPHERICAL BEARING TRACK 3 O/B FLAP LH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 620734-14. (0614370)
